Volume 22 - Issue 1 - June 1997

Rounding proportions: methods of rounding
   Michel L. Balinski, Svetlozar T. Rachev
   pp. 126
  

Steady state probabilities for circular Markov chains
   Ivo Adan, Jacques Resing
   pp. 27-31
  

The transient state probabilities of the M/M/1/∞ queue via a      
   random walk approach
   Philip O'Neill, Brian Bunday
   pp. 3236
  

A generalization of the Jerusalem ticket problem
   V. V. Bapeswara Rao, M Bhaskara Rao
   pp. 3744
  

The number of tea bags left in the box
   D. J. de Waal
   pp. 4551
  

Fair Russian roulette
   Dennis Sandell
   pp. 5257
  

Letter to the editor: A cause of chaos   
   Rodney Nillsen
   pp. 5861
  

Letter to the editor: An alternative proof for the limit of the Markov  
   multinomial distribution
   Y. H. Wang, Lingqi Tang
   pp. 6264